ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Extended srivastava's triple hypergeometric HA,p,q function and related bounding inequalities

Parmar, R. K. and Pogány, T. K. (2017) Extended srivastava's triple hypergeometric HA,p,q function and related bounding inequalities. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 47-61. ISSN 00002-3043

[img] PDF
Download (7Mb)
    Item Type: Article
    Uncontrolled Keywords: (p,q)-extended Beta function; (p,q)-extended hypergeometric function; extended Appell function; Mellin transform; Laguerre polynomial; bounding inequality
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Jan 2018 13:09
    Last Modified: 15 Jan 2018 13:09
    URI: http://mathematics.asj-oa.am/id/eprint/2577

    Actions (login required)

    View Item